# SDR QXEA2017042400309

- Difficulty date: April 20, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N620QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000640
- Aircraft time: 184 hours, 122 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unknown
- Location: Service Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT SERVICE DOOR GIRT BAR ESCAPE SLIDE INDICATOR IS NOT FULLY RED.
